MathSciNet Relay Station
MathSciNet bibliographic data
MR1062406 (91i:80005) 80A25 (34B15 34E20)
Giovangigli, Vincent Nonadiabatic plane laminar flames and their singular limits. SIAM J. Math. Anal. 21 (1990), no. 5, 1305–1325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement